Relationship between some wild mammals and forest structural diversity parameters


Mert A., YALÇINKAYA B.

Journal of Environmental Biology, vol.38, no.5, pp.879-884, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.22438/jeb/38/5(si)/gm-02
  • Journal Name: Journal of Environmental Biology
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.879-884
  • Süleyman Demirel University Affiliated: Yes